# SDR CALA2022122803513

- Difficulty date: December 28, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N39726
- Make and model: Boeing 737724
- Aircraft serial: 28796
- Aircraft time: 69,216 hours, 23,530 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 90004212
- Part serial: 5188
- Condition: Damaged
- Location: Flap System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SPLIT FLAP ON RETRACT AFTER TO RANGE NO OTHER FAULTS FOUND ON FSEU. PICTURE ATTACHED. PER PILOT VERBAGE FLAP STUCKED AT 2 WITH PERFORMED AMM TASK 27-59-00-730-801 FLAP SKEW DETECTION TEST . RETRACTED FLAPS ALTERNATELY. INDICATION SPLIT. ALSO THEY USED FLAP INHIBIT SWITCH. F4 SKEW SENSOR IS OUT OF TOLERANCE.  0 DEGREES READING 357.1, SHOUOLD 332.8-346.9, 1F DREES 169.9, SHOULD BE 147.3-164.6, 40 DEGREES 289.9, SHOULD BE 265.1-282.1.  ALL OTHER SENSORS WITHIN REMOVED AND REPLACED #4 IB FLAP SKEW SENSOR AS PER MM 27-59-01-400-804. PERFORMED OPS CHECK AS PER 27-59-00-730-801. ALL OPS CHECKS NORMAL. ALL PARAMETERS WITHIN RANGE
